MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00532260
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a010402 captures the reportable event of stent migration.Imdrf impact code f2301 captures the reportable event of additional device required.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix stent was implanted in the common bile duct to treat choledocholithiasis during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.On (b)(6) 2026; during the scheduled explant procedure, it was noted that the advanix stent had migrated back into the stomach, and it was extracted using an standard gastroscope and an endoscopic snare.This was performed without any difficulty.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a010402 captures the reportable event of stent migration.Imdrf impact code f2301 captures the reportable event of additional device required.Block h11: investigation results: based on the available information, boston scientific could not confirm the reported event of stent migration.The advanix biliary stent with naviflex delivery system was returned; however, analysis could not be performed because patient consent is required for devices that are patient-owned.Without evaluation of the returned device, the most probable causes contributing to the reported event could not be determined.Device history record review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: the returned advanix biliary stent with naviflex delivery system was not accessible for analysis.However, per section 72 (6) of the medical device implementation act (mpdg), patient consent is required before any product analysis may occur on a patient owned device.At this time, patient consent for analysis has not been received.Therefore, this product has been archived without analysis.If patient consent is received at a later date, analysis will be completed at that time.No other problems with the device were noted.Labeling review: a labeling review was performed and, from the information available, there is no information that this device was used in a manner inconsistent with the instructions for use (ifu)/ product label.Risk review: a risk review was completed and confirmed that the event of stent migration and additional device required were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6 (impact codes) has been corrected.Block h11 (device investigation results) has been corrected.Block h6: imdrf device code a010402 captures the reportable event of stent migration.Imdrf impact code f2301 captures the reportable event of additional device required.Imdrf impact code f2301 captures the reportable event of endoscopic procedure.Block h11: investigation results: based on the available information, boston scientific could not confirm the reported event of stent migration, as the returned device was not accessible for analysis.Per the medical device implementation act (mpdg), patient consent is required to analyze patient-owned devices; however, consent has not been obtained.Therefore, the device has been archived without analysis, with evaluation pending if consent is received at a later date.The customer provided an image which showed a stent with a guide catheter, but no definitive conclusions could be drawn.Device history record review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: an advanix biliary stent was returned however; it was not accessible for analysis.Per mpdg requirements, patient consent is required for evaluation of patient-owned devices, which has not been obtained.Therefore, the device has been archived without analysis, with evaluation pending if consent is received.A customer-provided image showed a stent with a guide catheter.No additional conclusions or device-related issues could be determined.Labeling review: a labeling review was performed and, from the information available, the device was used per the instructions for use (ifu)/product label.Additionally, stent migration is noted within the ifu as a possible adverse event associated with the use of the device.Risk review: a risk review performed for the advanix-naviflex device confirmed that the events of stent migration and additional device required are a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Product risk benefit includes consideration of risk severity and rate, and the overall residual risk of the advanix-naviflex device is acceptable.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.

Brand Name
ADVANIX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24436786
Report Number3005099803-2026-00719
Device Sequence Number16050522
Product Code FGE
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101786
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00532260
Device Catalogue NumberM00532260
Device Lot Number0036740817
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/31/2026
04/30/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/23/2026
05/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown